Faculty-student paper published (Dr. Mihai Caragiu, Lauren Sutherland and Dr. Mohammad Zaki)
Dr. Mihai Caragiu, professor of mathematics, Lauren Sutherland, BSEE’11, and Dr. Mohammad Zaki, assistant professor of mathematic, are authors of an paper “Multidimensional Greatest Prime Factor Sequences” published in JP Journal of Algebra, Number Theory and Applications 23 (2),187-195 (December 2011). In the paper they generalize several conjectures regarding the greatest prime factor sequences, proving a series of special cases. The abstract can be found here.
Published: Fri, 03/23/2012 - 11:03am